lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Effect of the GARCH(1,1) on Autocorrelation Tests in Dynamic Systems of Equations
Lund University .
Växjö University, Faculty of Humanities and Social Sciences, School of Management and Economics. Jönköping University. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
2005 (English)In: Applied Economics, ISSN 0003-6846, E-ISSN 1466-4283, Vol. 35, no 16, 1907-1913 p.Article in journal (Refereed) Published
Abstract [en]

Using Monte Carlo methods, the properties of systemwise generalizations of the Breusch–Godfrey test for autocorrelated errors are studied when there are some kinds of GARCH effects among the errors. The analysis, regarding the size of the test, reveals that the GARCH have considerable effects of the properties of the test regarding the size, especially in large systems of equations. The corrected LR tests, however, have been shown to perform satisfactorily in small systems when the errors are white noise or they have low GARCH effects, whilst the commonly used TR2 test behaves badly even in single equations. All tests perform badly, however, when the number of equations increases and the GARCH effect is strong. As regards the power of the test, the GARCH was not found to have any significant effects on the power properties of the test.

Place, publisher, year, edition, pages
Taylor & Francis, 2005. Vol. 35, no 16, 1907-1913 p.
National Category
Probability Theory and Statistics
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23202DOI: 10.1080/00036840500118804OAI: oai:DiVA.org:lnu-23202DiVA: diva2:580520
Available from: 2012-12-22 Created: 2012-12-22 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Mantalos, PanagiotisShukur, Ghazi

Search in DiVA

By author/editor
Mantalos, PanagiotisShukur, Ghazi
By organisation
School of Management and Economics
In the same journal
Applied Economics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 55 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf